BibTeX record journals/dcg/Karasev02

download as .bib file

@article{DBLP:journals/dcg/Karasev02,
  author    = {Roman N. Karasev},
  title     = {On a Conjecture of A. Bezdek},
  journal   = {Discret. Comput. Geom.},
  volume    = {27},
  number    = {3},
  pages     = {419--439},
  year      = {2002},
  url       = {https://doi.org/10.1007/s00454-001-0072-5},
  doi       = {10.1007/s00454-001-0072-5},
  timestamp = {Thu, 12 Mar 2020 17:20:35 +0100},
  biburl    = {https://dblp.org/rec/journals/dcg/Karasev02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics